# SDR DHL2003805005

- Difficulty date: March 19, 2003
- Submitted: March 20, 2003
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- System (JASC): 2611 · Smoke Detection
- Part: Lamp
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K, O

## Discrepancy

1)  CONTROL CABIN #3 SMOKE DETECTOR WILL NOT TEST.2)  REPLACED TEST LAMP IN #3 SMOKE DETECTOR. OPS CHECKED OK IAW M/M 26-16-0.
